Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    ...
    Offline

    13
    ReputationRep:
    It should say on the information leaflet which medications might interfere with it, but definitely go either to the doctors or pharmacy to ask an expert.
    Offline

    17
    ReputationRep:
    (Original post by anam_94)
    Would you give me your advice. I took the morning after pill (one step) 3 days ago. I took it about 1 hour after sex. I started bleeding lightly the next day, and now I'm bleeding quite heavy. My stomach feels weird and bloated; and I keep getting cramps which are quite painful. Should I be worried?
    Is it normal to bleed the day after taking the pill?

    also, before taking the morning after pill I was about to start my period in 2/3 days.

    Thanks for your help!
    The same thing happened to me after I took it; its nothing to worry about.

    Posted from TSR Mobile
    • TSR Support Team
    Online

    19
    ReputationRep:
    TSR Support Team
    Moved to sexual health
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by gemmam)
    The same thing happened to me after I took it; its nothing to worry about.

    Posted from TSR Mobile
    Did you also bleed the day after you took the pill?? And when did you get your period?
    Offline

    17
    ReputationRep:
    (Original post by anam_94)
    Did you also bleed the day after you took the pill?? And when did you get your period?
    Yeah, similar to my normal period but it only lasted a day. I came on about two weeks later.

    Posted from TSR Mobile
    Offline

    20
    ReputationRep:
    All of this information will be contained in the leaflet you were given with the pill. You should always read this BEFORE taking it, as usually certain people will be unable to take some medications so you have to make sure you're not one of them. Read the whole leaflet before you take a new medicine in future.

    But antihistamines should be fine. And bleeding is a normal side effect.
    Offline

    17
    ReputationRep:
    (Original post by anam_94)
    Why am I still bleeding? I'm confused :/
    It's been nearly 6 days since I took the morning after pill. I started bleeding the day after taking it, and I haven't stopped bleeding. It started getting heavier on the 3rd day.
    And my stomach feels soooo weird and bloated!

    Could I have started my period really early?
    I remember mine was longer and heavier my flowing period after taking it. It messes with your cycle; nothing to worry about.

    Posted from TSR Mobile
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 1, 2015
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you rather give up salt or pepper?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.